# SDR AALA201706279029

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG5056
- Condition: Damaged
- Location: Lt Elevator
- Part time: 62,105 hours, 23,231 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS INDICATION ON LEFT ELEVATOR TOP SKIN AT APPROXIMATELY 11.5 INCHES FROM TRAILING EDGE AND 122 INCHES FROM INBOARD EDGE. REPAIRED IAW SRM 55-21-11-300-005.
